Jump to content

Waking Up Tachy, Red-faced And Skipping Beats


Recommended Posts

Happy 4th everyone!

I have been waking up the past several days to a bright red face, tachycardia and what feels like "skipping" beats. It is very uncomfortable. My BP is low normal. I have no clue what is going on, or why it just started. I do notice that my allergies seem to be very bad right now, but that is it.

Angela

Link to comment
Share on other sites

Histamine is highest in the early AM. You might consider adding another H-1 before bed, like benadryl or prescription atarax. You might also get relief by adding an H-2, like zantac or ranitidine during the day.

Suppressing overly active mast cells, should calm the flushing, slow the tachy & raise your BP.

Talk these suggestions over with your doctor. Let us know how you're doing.

Julie

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

 Share

×
×
  • Create New...